MathSciNet Relay Station
MathSciNet bibliographic data
MR134481 (24 #B534) 65.75
Phillips, David L. A technique for the numerical solution of certain integral equations of the first kind. J. Assoc. Comput. Mach. 9 1962 84–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement